# SDR F3LA2010081700485

- Difficulty date: August 14, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N204FR
- Make and model: Airbus A320-214
- Aircraft serial: 2325
- Aircraft time: 18,408 hours, 7,097 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Packing
- Part number: NAS16128
- Condition: Damaged
- Location: Brake Valve
- Component: Parking Brake V
- Component part number: A253151
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORT, YELLOW SYS HYD FAILURE. FOUND DAMAGED PACKING AT THE PARKING BRAKE VALVE UNION.  REPLACED PACKING, NO LEAKS NOTED.
